# SDR USAA2014050600009

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 41,963 hours, 19,237 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367327600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON CARGO FLOOR PANEL 151GF BETWEEN FRAME 53 TO FRAME 56 & BETWEEN STRINGER 35L TO STRINGER 35R.  REPLACED CARGO FLOOR PANEL 151GF IAW AMM 53-42-14-400-001.
